Hello there...I can understand your concern for your husbands health. It is not good to take aerated soft drinks to overcome low blood pressure, low blood glucose or vomiting sensation. There drinks will contain artificial sweetners, which is not good for health. Ask him to have diet rich in salt. And get his blood pressure and sugars checked regularly. Consult a general physician to evaluate for vomiting sensation.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.